MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0570-0381
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The glidescope bflex 5.8 bronchoscope was returned to verathon for evaluation.A verathon representative evaluated the returned bflex 5.8 bronchoscope and was unable to confirm the "frozen image" issue.The bflex 5.8 bronchoscope was connected to a known, good, test core 10-inch monitor and the image remained stable when the connector and the shaft were manipulated.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope bflex 5.8 bronchoscope, the screen froze when the bronchoscope was being inserted into the endotracheal tube.The customer was able to reset the screen by unplugging and re-plugging the glidescope quickconnect cable.Within a few seconds, as they continued to insert the bflex bronchoscope into the endotracheal tube, the screen froze again.A delay of an unspecified duration occurred as a backup glidescope bflex 5.8 bronchoscope was obtained.No harm to the patient or user was reported.

Brand Name
GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
MDR Report Key11882006
Report Number9615393-2021-00145
Device Sequence Number3710601
Product Code CCW
UDI-Device Identifier00879123006400
UDI-Public(01)00879123006400(10)FT203200(17)210807
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2021
Device Model Number0570-0381
Device Catalogue Number0570-0397
Device Lot NumberFT203200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1